# SDR UALA2011050502195

- Difficulty date: May 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 62,631 hours, 9,002 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 285W00271
- Part serial: 52
- Condition: Faulty
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN LIGHTS STUCK IN BRIGHT MODE. SUSPECT ZMU 3 FAULT. RESET ZMU3 CB H4, NO HELP.  RESET CONNECTORS AT ZMU 3, NO HELP. OPEN AND COLLARED CBS AT P320 CABIN LIGHTS L07 AND G03. RPL ZMU3, NO HELP.CONFIRMED BAD ZMU 3 FROM STOCK.  REPLACED ZMU 3, OPS CHECKED NORMAL.
